A 18-year-old female asked:
Disclaimer

i have been feeling very nauseous and have been having headaches. i am less than 4 weeks pregnant. is this normal?

1 doctor answer
Dr. Vinette Tummings
28 years experience Obstetrics and Gynecology
Yes: The hormone of pregnancy can make you nauseous and sometimes the increased estrogen of pregnancy can set off migraines. You can take Tylenol (acetaminophen) safely in pregnancy.
Answered on Nov 11, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Caren Reaves
23 years experience Obstetrics and Gynecology
Possible: It's unlikely if you haven't missed a shot, but it is possible. Take a home pregnancy test to be sure.
1
1 thank
A 20-year-old female asked:
Dr. Katharine Cox
44 years experience Pediatric Emergency Medicine
Symptoms: Pregnancy tests are accurate and if they are negative see your doctor about other causes for your symptoms. Ideally an IUD should be removed if you ar ... Read More
1
1 comment
1
1 thank
A 19-year-old female asked:
Dr. Douglas Lawson
27 years experience Obstetrics and Gynecology
Need to confirm: If you're sexually active I would get a urine pregnancy test at the very least and rule that out. It could also be a viral flu syndrome.
A 19-year-old female asked:
Dr. Ryan Phasouk
17 years experience Family Medicine
Possibly: The symptoms which you describe are quite consistent with many diagnoses. Pregnancy is one of many possible things that could be going on. If you th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month